CureZone   Log On   Join
Prozac and candida symptoms?
 
Superrain Views: 1,536
Published: 6 years ago
 

Prozac and candida symptoms?


Hi, Dr.Jeff.

Just wondering your thoughts on anntidepressants. A few months ago I was convinced to try prozac due to my depression even though i wasn't that keen. In the following days i got a sore stomach then followed by a huge increase in candida symptoms. I stopped immediately but i have stayed at that level ever since. What are you thoughts on this? Possibly the drug damaged me stomach somehow or altered my immune system?

Thanks a lot.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.687 sec, (1)